MathSciNet Relay Station
MathSciNet bibliographic data
MR1729469 60E05 (60E10 60J05)
Chamayou, Jean-Francois; Letac, Gérard Additive properties of the Dufresne laws and their multivariate extension. J. Theoret. Probab. 12 (1999), no. 4, 1045–1066.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement